Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Experienced weight gain, tender breasts and nipples, light discharge. Stopped birth control pills. What is going on?

Hi. I quit taking my bc pills on August 21st at the end of my period. I had a unusual period from September 17-20. Very light and brownish in color the first 2-3 days. I've experienced weight gain and my breasts are tender and my nipples look different. Have taken a couple of hpt's but negative. My husband and I have been trying to conceive since August. I also have noticed more of a milky discharge the last couple of days. I suppose to start my next period October 17t. Any idea what may be going on?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello,
Milky discharge from the nipples can be observed in early pregnancy as well as post ovulation. It may take a couple of months after coming off the pills to regain normal ovulation. As you are almost due for your next period, you may wait for it and get a HPT with a fresh early morning sample 3-7 days later if you miss it. If you wish for an earlier and better confirmation, you can get the serum beta-hCG titres estimated. Hope your query is answered. Take care.
Answered: Mon, 14 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor